# SDR CA061019004

- Difficulty date: October 3, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,330 hours
- Engine: Allsn 250C20R
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PRESSURE OVER-READING. PEGS AT 30 PSI WITH BOTH PUMPS AND GENERATOR ON. REMOVED FOR REPAIR AT INSTRUMENT SHOP. (TC NR 20061019004)
